# SDR HEEA125418

- Difficulty date: July 26, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N798P
- Make and model: Skrsky S76C
- Aircraft serial: 760685
- Aircraft time: 1,725 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Transducer
- Part number: 7690001821104
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PILOT BEGAN LOWERING COLLECTIVE AND AIRCRAFT EXPERIENCED AN ABRUPT YAW TO RIGHT, FOLLOWED BY ILLUMINATION OF THE NR 1 ENGINE OUT WARNING LIGHT AND AUDIO FOR APPROXIMATELY 1 SEC EVERYTHING RETURNED TO NORMAL.  AIRCRAFT WAS LANDED NORMALLY WITHOUT INCIDENT.  NOTE:  PREVIOUSLY SUBMITTED ON 7/27/09.
